Alert archive / Pennsylvania / Wind Advisories in 2005
Wind Advisory 3, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Nov 5, 2005, 1:48 PM EST for 12 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia. It took effect at Nov 6, 2005, 6:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2005, 1:48 PM EST (18:48 UTC)
- In effect from
- Nov 6, 2005, 6:00 AM EST
- Expired
- Nov 6, 2005, 6:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Pittsburgh, PA
All 29 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 051848 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 148 PM EST SAT NOV 5 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-060300- /O.NEW.KPBZ.WI.Y.0003.051106T1100Z-051106T2300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 148 PM EST SAT NOV 5 2005 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH WILL BE IN EFFECT FROM 6 AM TO 6 PM SUNDAY. A STRONG AND FAST MOVING COLD FRONT WILL PUSH THROUGH THE AREA EARLY SUNDAY INTO SUNDAY EVENING. SHOWERS...A FEW THUNDERSTORMS...AND VERY GUSTY WINDS ARE EXPECTED. A WIND ADVISORY IS A SIGNAL FROM THE NATIONAL WEATHER SERVICE THAT WIND GUSTS BETWEEN 45 AND 55 ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREES ARE STILL BEARING LEAVES AND WILL HAVE ANOTHER OPPORTUNITY TO FALL. LISTEN FOR LATER UPDATES AND POSSIBLE WARNINGS. $$
3 follow-up statements
000 WWUS71 KPBZ 060250 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 950 PM EST SAT NOV 5 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-061100- /O.CON.KPBZ.WI.Y.0003.051106T1100Z-051106T2300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 950 PM EST SAT NOV 5 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST SUNDAY. WINDY CONDITIONS WILL DEVELOP ON SUNDAY WITH SUSTAINED WIND SPEED INCREASING TO 20 TO 30 MPH. WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WIND OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. THE NATIONAL WEATHER SERVICE ADVISES THAT MOTORISTS USE EXTRA CAUTION AND BE ALERT FOR SUDDEN CROSS GUSTS. RESIDENTS SHOULD BE AWARE THAT TREES THAT ARE ROTTED...STILL BEAR LEAVES...OR HAVE WEAKENED ROOT SYSTEMS MAY BE TOPPLED. BY SUNDAY MORNING...A COLD FRONT WILL EXTEND FROM A STRONG LOW PRESSURE SYSTEM OVER THE GREAT LAKES. THIS DEEPENING LOW WILL GENERATE THE WINDY CONDITIONS. THE COLD FRONT WILL SWEEP THROUGH THE REGION AND SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS FRONT MAY ALSO SERVE TO FOCUS DAMAGING WIND GUSTS. A WIND ADVISORY MEANS THAT SUSTAINED WIND OF 30 TO 40 MPH OR WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED. LISTEN TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR UPDATES ON SUNDAY MORNING AND POSSIBLE WARNINGS. $$ 15
000 WWUS71 KPBZ 060901 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 401 AM EST SUN NOV 6 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-061715- /O.CON.KPBZ.WI.Y.0003.051106T1100Z-051106T2300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 401 AM EST SUN NOV 6 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WINDY CONDITIONS WILL DEVELOP ON SUNDAY WITH SUSTAINED WIND SPEED INCREASING TO 20 TO 30 MPH. WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WIND GUSTS OVER 45 MPH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. THE NATIONAL WEATHER SERVICE ADVISES THAT MOTORISTS USE EXTRA CAUTION AND BE ALERT FOR SUDDEN CROSS GUSTS. ALSO BE AWARE THAT TREES COULD TOPPLE...PARTICULARLY IF THEY ARE STILL BEARING LEAVES OR ARE ROTTED. THE CAUSE OF THIS WIND THREAT TODAY IS A STRONG COLD FRONTAL SYSTEM MOVING THROUGH THE UPPER OHIO VALLEY. THUNDERSTORMS ACCOMPANYING THE FRONTAL PASSAGE MAY ALSO SERVE TO FOCUS DAMAGING WIND GUSTS. A WIND ADVISORY MEANS THAT SUSTAINED WIND OF 30 TO 40 MPH OR WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED. LISTEN TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR UPDATES ON THIS WIND THREAT. $$
000 WWUS71 KPBZ 061642 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1142 AM EST SUN NOV 6 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-062300- /O.CON.KPBZ.WI.Y.0003.000000T0000Z-051106T2300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON... EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE... WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE... STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY... ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE... BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 1142 AM EST SUN NOV 6 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... WINDS ARE EXPECTED TO GUST ABOVE 45 MPH...FIRST FROM SEVERE THUNDERSTORMS AHEAD OF A COLD FRONT...THEN FROM STRONG WIND GUSTS THAT WILL PERSIST FOR SEVERAL HOURS BEHIND THE COLD FRONT. SUCH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE ALERT FOR SUDDEN CROSS GUSTS. TREES AND POWER LINES COULD BE BLOWN DOWN. LISTEN FOR UPDATES AND ONGOING WARNINGS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Nov 5, 3:23 AM EST, 10 hours 25 minutes earlier.
Area forecast discussion, Nov 5, 3:23 AM EST, 10 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 323 AM EST SAT NOV 5 2005 .SHORT TERM (TODAY THROUGH SUNDAY)... LATEST NAM AND GFS MODEL RUNS WERE SLOWER THAN PREVIOUS RUNS WITH MOVEMENT OF COLD FRONT THROUGH THE UPPER OHIO VALLEY SUNDAY. SO HAVE DELAYED ONSET OF PREFRONTAL SHOWERS UNTIL TONIGHT. THE MOST LIKELY TIME FOR SHOWERS WILL BE EARLY SUNDAY. KEPT MENTION OF THUNDERSTORMS PER SPC CONCERNS OF PREFRONTAL INSTABILITY. HOWEVER USING NAM SOUNDINGS AS A GUIDE, MOST OF THIS WILL BE ALOFT WITH LIMITED CAPE. DUE TO FAST WINDS ALOFT, HAVE MENTION OF WIND GUSTS PEAKING NEAR 30 MPH THIS AFTERNOON INTO SUNDAY. FOR TEMPERATURES, GFS AND NAM MOS VALUES HAVE BEEN CONSISTENT WITH PREVIOUS RUNS AND SO LARGELY ADOPTED. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... RECENT GFS MODEL RUNS CONTINUE TO SHOW A STRONG ZONAL UPPER FLOW, LEADING TO THE RAPID MOVEMENT OF SYSTEMS THIS WEEK AND TEMPERATURES NEAR OR ABOVE NORMAL. EXPECT THE NEXT OPPORTUNITY FOR SHOWERS TO BE WEDNESDAY INTO THURSDAY. THE EVENTUAL AMPLIFICATION OF A LONG WAVE TROUGH OVER THE EASTERN U.S. LATE WEEK MAY LEAD TO SOME COOLER TEMPERATURES FOR NEXT WEEKEND. && .AVIATION... ACCORDING TO RECENT NAM AND GFS MODEL RUNS, THERE CAN BE ANOTHER EPISODE OF LOW LEVEL WIND SHEAR THIS MORNING UNTIL 14Z DUE TO FAST WINDS ALOFT AND A STRONG SURFACE INVERSION. AS DAYTIME MIXING DEVELOPS, SURFACE WINDS WILL INCREASE WITH GUSTS REACHING ABOUT 25 KTS. UNLIKE PREVIOUS DAYS, INCREASING LOW LEVEL MOISTURE WILL HELP CUMULUS CEILINGS DEVELOP (BKN040-050) THIS AFTERNOON AND EVENING. DO NOT EXPECT ONSET OF PREFRONTAL SCATTERED SHOWERS UNTIL LATE TONIGHT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Nov 5, 4:02 AM EST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 402 AM EST SAT NOV 5 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-060915- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 402 AM EST SAT NOV 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER WINDS CAN GUST OVER 30 MPH THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER A COLD FRONT MOVING THROUGH THE UPPER OHIO VALLEY SUNDAY MORNING CAN SPAWN SCATTERED THUNDERSTORMS. POST FRONTAL WINDS CAN GUST OVER 35 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in Pennsylvania, 2005Wind Advisories in Ohio, 2005Wind Advisories in West Virginia, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.